Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Itchy rash on testicle
    avatar
    cam35 posted:
    Can someone please advise. I have had this rash for sometime. I have asked my regular doctor several times about it and insists that it is jock itch. I have tried Lamisal/ Lotrimin and it seems to work for a bit and then a month later it comes back. It looks like a small community of bumps and is itchy. Can someone please lat me know which doctor I should ask for help?
    Reply


    Helpful Tips

    Could it be a plantar's wart?
    I'm a 62 year old male with a very sore, bruised feeling on the bottom of my left foot, in the heel actually, this just came up about 36 ... More
    Was this Helpful?
    0 of 1 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.